# SDR F3LA2022201200168

- Difficulty date: December 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N344FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08639
- Aircraft time: 12,257 hours, 5,520 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTED AN ODOR EVENT IN COCKPIT.   C/W TSM 05-50-00-810-831-A,  LEAK OF HYD SYS GOOD IAW AMM 29-00-00-790-001 NO ODOR NOTED . ACFT OK TO CONTINUE.
